# SDR DXTA2023041784440

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 357 hours, 221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR BINDING WHILE OPENING AND CLOSING. DIFFICULT TO OPEN AND CLOSE FROM INSIDE AND OUTSIDE OF AIRCRAFT. FOUND DOOR SEAL DIRTY AND CAUSING DOOR TO BE DIFFICULT TO OPEN/CLOSE. CLEANED DOOR SEAL AND PERFORMED SEVERAL OPERATIONAL CHECKS. DOOR NOW WORKS SMOOTHLY WITH NO BINDING. WORK PERFORMED I/A/W CE-680A AMM 52-10-00.
